\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the Hölder continuity of approximate solution mappings to parametric weak generalized Ky Fan Inequality

Abstract Related Papers Cited by
  • In this paper, by using a scalarization method, we establish sufficient conditions for Hölder continuity of approximate solution mapping to a class of parametric weak generalized Ky Fan Inequality with set-valued mappings. These results extend and improve some known results in the literature. Furthermore, some examples are given to illustrate the obtained results.
    Mathematics Subject Classification: 90C31, 91B50, 90C46.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley and Sons, New York, 1984.

    [2]

    J. P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhanser, Boston, 1990.

    [3]

    M. Ait and H. Riahi, Sensitivity analysis for abstract equilibrium problems, J. Math. Anal. Appl, 306 (2005), 684-691.doi: 10.1016/j.jmaa.2004.10.011.

    [4]

    L. Q. Anh and P. Q. Khanh, Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems, Numer. Funct. Anal. Optim, 29 (2008), 24-42.doi: 10.1080/01630560701873068.

    [5]

    L. Q. Anh, P. Q. Khanh and T. N. Tam, On Hölder continuity of approximate solutions to parametric equilibrium problems, Nonlinear Analysis, 75 (2012), 2293-2303.doi: 10.1016/j.na.2011.10.029.

    [6]

    M. Bianchi and R. Pini, A note on stability for parametric equilibrium problems, Oper. Res. Lett., 31 (2003), 445-450.doi: 10.1016/S0167-6377(03)00051-8.

    [7]

    M. Bianchi and R. Pini, Sensitivity for parametric vector equilibria, Optimization, 55 (2006), 221-230.doi: 10.1080/02331930600662732.

    [8]

    H. Brezis and L. Nirenberg, Stampacchia, G.: A remark on Ky Fan's minimax principle, Boll. Unione Mat. Ital., (III) VI (1972), 129-132.

    [9]

    G. Y. Chen, X. X. Huang and X. Q. Yang, Vector Optimization: Set-Valued and Variational Analysis, Springer, Berlin, 2005.

    [10]

    Y. H. Cheng and D. L. Zhu, Global stability results for the weak vector variational inequality, J. Glob. Optim., 32 (2005), 543-550.doi: 10.1007/s10898-004-2692-9.

    [11]

    K. Fan, Extensions of two fixed point theorems of F.E. Browder, Math. Z., 112 (1969), 234-240.doi: 10.1007/BF01110225.

    [12]

    K. Fan, A minimax inequality and applications, In Shihsha, O. (ed.) Inequality III, Academic Press, New York (1972), 103-113.

    [13]

    F. Giannessi, Vector Variational Inequalities and Vector Equilibria, Mathematical Theories. Kluwer, Dordrecht, 2000.doi: 10.1007/978-1-4613-0299-5.

    [14]

    F. Giannessi, A. Maugeri and P. M. Pardalos, Equilibrium problems: Nonsmooth optimization and variational inequality models, Nonconvex Optimization and Its Applications, 58 (2001), 187-205.doi: 10.1007/0-306-48026-3_12.

    [15]

    X. H. Gong, Efficiency and Henig efficiency for vector equilibrium problems, J. Optim. Theory Appl., 108 (2001), 139-154.doi: 10.1023/A:1026418122905.

    [16]

    X. H. Gong and J. C. Yao, Lower semicontinuity of the set of efficient solutions for generalized systems, J. Optim. Theory Appl., 138 (2008), 197-205.doi: 10.1007/s10957-008-9379-1.

    [17]

    X. H. Gong, Continuity of the solution set to parametric weak vector equilibrium problems, J. Optim. Theory Appl., 139 (2008), 35-46.doi: 10.1007/s10957-008-9429-8.

    [18]

    N. J. Huang, J. Li and H. B. Thompson, Stability for parametric implicit vector equilibrium problems, Math. Comput. Model., 43 (2006), 1267-1274.doi: 10.1016/j.mcm.2005.06.010.

    [19]

    K. Kimura and J. C. Yao, Semicontinuity of solutiong mappings of parametric generalized vector equilibrium problems, J. Optim. Theory Appl., 138 (2008), 429-443.doi: 10.1007/s10957-008-9386-2.

    [20]

    P. Q. Khanh and L. M. Luu, Lower and upper semicontinuity of the solution sets and the approxiamte solution sets to parametric multivalued quasivariational inequalities, J. Optim. Theory Appl., 133 (2007), 329-339.doi: 10.1007/s10957-007-9190-4.

    [21]

    S. J. Li, X. B. Li, L. N. Wang and K. L. Teo, The Hölder continuity of solutions to generalized vectorequilibrium problems, European J. Oper. Res., 199 (2009), 334-338.doi: 10.1016/j.ejor.2008.12.024.

    [22]

    S. J. Li, C. R. Chen, X. B. Li and K. L. Teo, Hölder continuity and upper estimates of solutions to vector quasiequilibrium problems, European J. Oper. Res., 210 (2011), 148-157.doi: 10.1016/j.ejor.2010.10.005.

    [23]

    X. B. Li and S. J. Li, Continuity of approximate solution mappings for parametric equilibrium problems, J. Glob. Optim., 51 (2011), 541-548.doi: 10.1007/s10898-010-9641-6.

    [24]

    S. J. Li and X. B. Li, Hölder continuity of solutions to parametric weak generalized Ky Fan Inequality, J. Optim. Theory Appl., 149 (2011), 540-553.doi: 10.1007/s10957-011-9803-9.

    [25]

    X. B. Li, S. J. Li and C. R. Chen, Lipschitz Continuity of an approximate solution mapping to equilibrium problems, Taiwan J. Math., 16 (2012), 1027-1040.

    [26]

    B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, I: Basic Theory, II: Applications, Springer (2006).

    [27]

    Z. Y. Peng, Hölder Continuity of Solutions to Parametric Generalized Vector Quasiequilibrium Problems, Abst. Appl. Anal., 2012 (2012), Article ID 236413, 14 pages.doi: 10.1155/2012/236413.

    [28]

    N. D. Yen, Hölder continuity of solutions to parametric variational inequalities, Appl. Math. Opim., 31 (1995), 245-255.doi: 10.1007/BF01215992.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(135) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return